# SDR AALA980019

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5635643
- Condition: Defective
- Location: Cabin
- Component: Symbolic
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT AFT RIGHT LAVATORY FOUND INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT AFT RIGHT LAVATORY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
